# SDR HALA2021040600044

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 5,734 hours, 1,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 810593811772
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - EPSU BATTERIES 11WL AND 13WL FAULTING // REMOVED AND REPLACED EPSU BATTERIES AT 11WL AND 13WL PER AMM 33-51-38-400-002-A. OK FOR SVC.
